Evidence map›Paper›PMID 26351424›Full record

ArticleCase reports in dermatology

Drug-Induced Hypersensitivity Syndrome Followed by Subacute Thyroiditis.

Mika Sato, Yuki Mizuno, Kanako Matsuyama, En Shu, Hiroyuki Kanoh, Tetsuya Suwa, Mariko Seishima

Open access · goldAbstract readCase Reports
In one paragraph

Article in Case reports in dermatology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.

0numbers the graph read from it
0cells of the map it votes in
4citing papers in PubMed
0.6field-weighted citation impact, top 28% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

4 citing papers in PubMed, 7 citations in OpenAlex.

  1. Review
  2. Article
  3. Severe Delayed Drug Reactions: Role of Genetics and Viral Infections.Immunology and allergy clinics of North America · 2017
    Review
  4. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

7 authors at 1 institution in 1 country.

Mika SatoDepartment of Dermatology, Gifu University Graduate School of Medicine, Gifu, Japan.
Yuki MizunoDepartment of Dermatology, Gifu University Graduate School of Medicine, Gifu, Japan.
Kanako MatsuyamaDepartment of Dermatology, Gifu University Graduate School of Medicine, Gifu, Japan.
En ShuDepartment of Dermatology, Gifu University Graduate School of Medicine, Gifu, Japan.
Hiroyuki KanohDepartment of Dermatology, Gifu University Graduate School of Medicine, Gifu, Japan.
Tetsuya SuwaDepartment of Diabetes and Endocrinology, Gifu University Graduate School of Medicine, Gifu, Japan.
Mariko SeishimaDepartment of Dermatology, Gifu University Graduate School of Medicine, Gifu, Japan.
Gifu University · JP

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-induced hypersensitivity syndrome (DIHS) is a severe multiorgan system adverse drug reaction with reactivation of human herpesviruses (HHVs) such as HHV-6, HHV-7, cytomegalovirus (CMV) and Epstein-Barr virus. Various complications, including autoimmune diseases, sometimes appear during the course of DIHS. We report a case of salazosulfapyridine-induced DIHS associated with HHV-6 reactivation. Two and a half months after the onset of DIHS, subacute thyroiditis occurred, possibly associated with CMV reactivation. Prednisolone (20 mg/day) was effective for subacute thyroiditis. Long-term follow-up is needed in patients with DIHS because of the possible onset of autoimmune diseases.

Indexed as

CytomegalovirusDrug-induced hypersensitivity syndromeDrug rash with eosinophilia and systemic symptomsHuman herpesvirus 6Subacute thyroiditis

Identifiers

PMID26351424
PMCPMC4560312
OpenAlexW1535431298

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.